# SDR FDEA202104090862

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 89,596 hours, 20,878 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 224W9926501
- Part serial: 980420
- Condition: Failed
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  584     26-10  1474     09APR21  MEM  OPEN  U  LOGPAGES:385225  DURING CLIMBOUT FROM PANC 12 MINUTES INTO FLIGHT  RECEIVED LEVEL 3 AUDIBLE ENGINE 3 FIRE WARNING.  THREE WARNINGS TWO CONSECUTIVE TIMES. NO VISUAL  INDICATIONS. ALL ENGINE 3 INDICATIONS NORMAL AND  WITHIN LIMITS.   REPLACED                      #3 ENG LEFT CORE FIRE WIRE HARNESS AND                       PERFORMED BITE TEST REF MD11MM    71_50_04_2_1, RTS                    PASSED. OK TO CONTINUE.    REMOVAL/INSTALLATION        OFF                                        MPN: 224W9926-501                          CPN: 7111609   POS: 3                                                                                       ON                                         MPN: 224W9926-501                          CPN: 7111609              SRL: 85G244                                TAG NBR: 0433G6
